# SDR AALA202506062949

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N772AN
- Make and model: Boeing 777223
- Aircraft serial: 29580
- Aircraft time: 100,373 hours, 13,044 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: 62773336
- Part serial: M8226
- Condition: Unlaced
- Location: Zone 800
- Part time: 68,144 hours, 8,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR R3 SLIDE UNRAVELED. MAINTENANCE REPLACED DOOR R3 SLIDE IAW CARD 72L80025001.
